Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: antidepressant taper

Posted by Toby on November 16, 1998, at 14:44:46

In reply to Dr. Bob - Toby -- help on this one for Anna!!, posted by janey on November 15, 1998, at 17:32:42

I echo Janie's sentiments. Call your doctor for tapering instructions!!! However, here's a question for your doctor... Why not just add the Wellbutrin to the Effexor and then taper you off the Effexor? Sometimes for augmentation, Wellbutrin is added to Effexor and the person takes them both for depression. They don't interact badly.

I will assume momentarily that the Effexor isn't giving you bad side effects, that it just isn't working for the depression. If you have been on several other medications without help, usually the experts stop trying one medication at a time and go to combination therapy; one such combination being the one listed above. If this is the case, call your doctor and ask to go ahead and start the Wellbutrin. You may find that it works and as you decrease the Effexor, if you get worse, then maybe you do need the combination of the two.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:1258